Vitamin B12 Supplement Help Needed...

Discussion in 'Health Talk' started by Calories, May 27, 2015.

tinnitus forum
    1. Calories
      Surrender

      Calories Member

      Location:
      Bangalore, India
      Tinnitus Since:
      March 2015
      Cause of Tinnitus:
      B12 Difficiency, Possibly salycilic poising from fenugreek and ginger
      In Jan 2015, I had sever needling feeling all over my body, I feared that I had diabetes.. And visited a doctor... The doctor treating me asked to Vitamin B12 test, it was 253. Doctor said it was low and gave B12 injections... The tingling did not stop, So I was asked to continue vitamin B12 tablets (Mecobalamin) ... The tingling continued... In March Tinnitus started, I stopped Vitamin B12 tablets... My T which started in my Left ear, has now started in right ear too.

      5 days before I started Vitamin B12 again for tinnitus, the tingling is back again. Strangely, if I stop Vitamin B12 tablets, the tingling drops. I don't mind the Needling... But I am worried could it damage my hearing nerves and cause more T. In Jan, I didn't have T. After taking vitamin B12 it started.

      I am not sure whether to continue Vitamin B12 tablets or stop it. I am currently not taking it.

      Is there anyway to heal the nerves faster?

      Please help.
       
    2. Nucleo

      Nucleo Member Benefactor

      Tinnitus Since:
      02/2011
      To put it simply, no.

      Have you taken any audiological tests?
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.